# SDR DALA2023042503235

- Difficulty date: April 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 55,961 hours, 39,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE COVER IS LOOSE AND THE SLIDE UNRAVELING. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REMOVED THE SLIDE ASSEMBLY AND PIN INSTALLED. THE TAIL SLIDE WAS REPLACED IAW CARD 2561-9006. WORK ACCOMPLISHED ON LOG 2729625. RII INSPECTION ACCOMPLISHED QC 5121. (LP #2729859)
